# SDR CALA2017031000564

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 102,357 hours, 11,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, LT OUTSIDE SLIDE, TWO EACH BULBS IN EACH OF AFT TWO FIXTURES INOP. ALL BULBS CHECKED GOOD. REF WDM 33-51-42 PG 3 FOUND ALL EXTERIOR SLIDE LTS AND ALL INTERIOR LTS OP CHK OK REF AMM 33-51-00 501 BULB REPLACEMENT CORRECTED FAULT REF WDM 33-51- 42 P3 SHT1 & 2.
